Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Took antibiotics for typhoid, still pain in different parts of abdomen, weakness. IGM positive. Recurrence ?

hi i am 28 years old .5 months back i suffered fever and typhidot IGG and IGM were positive. i took antibiotic and it became normal. but feel pain in different parts of abdomin and a lot of weakness , sometimes motions and lite fever. i again get tested , now typhidot IGM is positive and IGG is negative. Doctor gave only a tab for stomach and multivitamin. do i have to take antibiotic again ??
Asked On : Tue, 8 Oct 2013
Answers:  1 Views:  34
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests
Medical Topics
General & Family Physician 's  Response
IgM is an acute response to the infection while IgG antibody is an chronic response of infection. So when you are first tested for Typhoid and both the antibodies are positive suggestive of you had an acute infection which is becoming chronic that means your are having an infection which has not been treated and now its for a longer duration.
After you get treated for typhoid and tested showing IgM positive indicated a fresh infection with typhoid. Its not the same one as if its reccur it will show IgG antibodies instead of IgG as typhoid Ag is there in their memory. So now again you have to go for Typhoid treatment means follow the whole course again and take care of food as you have eaten contaminated food for the second time.
Answered: Tue, 8 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor